Browse Title Index

Issue Title
Vol 51, No 8 (2019): 51_8 Characterizations of Quantales by the Properties of their (2 ; 2 _q) -Fuzzy (Subquantales) Ideals Abstract   PDF
Saqib Mazher Qurashi, Muhammad Shabir
Vol 54, No 1 (2022): 54_1 Coincidence Point Results in Ordered Metric Spaces and its Application Abstract   PDF
N. Seshagiri Rao, K. Kalyani, K. Prasad
Vol 52, No 10 (2020): 52_10 Common Fixed Point of Multivalued Mappings in Ordered Dislocated Quasi G-Metric Spaces Abstract   PDF
Abdullah Shoaib, Aqeel Shahzad
Vol 44, No 1 (2012): 44_1 Common Fixed Point Theorems for Converse Commuting and OWC Maps in Fuzzy Metric Spaces Abstract   PDF
M. Alamgir Khan, Sumitra -
Vol 51, No 6 (2019): 51_6 Comparative Analysis of Nonlinear Thirteenth Order Boundary Value Problems Utilizing OHAM and HPM Abstract   PDF
Islam Zari, Nadeem Jan, Tahir Saeed Khan
Vol 52, No 9 (2020): 52-_9 Comparative Analysis of Single/multi-step quasi-Newton Methods at Different Delta Values Abstract   PDF
Farah Jaffar, Nudrat Aamir
Vol 53, No 12 (2021): 53_12 Completion of Complex Valued Dislocated Metric Space Abstract   PDF
Muhammad Tahir, Naila Sadaf
Vol 54, No 5 (2022): 54_5 Comprehensive notes on various effects of some operators of fractional-order derivatives to certain functions in the complex domains and some of related implications Abstract   PDF
H¨useyin IRMAK, Teslime Hazal YILDIZ
Vol 52, No 3 (2020): 52_3 Computation of the Values for the Riemann-Liouville Fractional Derivative of the Generalized Poly-logarithm Functions Abstract   PDF
Asifa Tassaddiq, Rana Alabdan
Vol 48, No 1 (2016): 48_1 Computational Method Based on Bernstein Polynomials for Solving a Fractional Optimal Control Problem Abstract   PDF
Mohsen Alipour, Rahmat Ali Khan, Hasib Khan, Kobra Karimi
Vol 46, No 2 (2014): 46_2 Computer Simulation of Fibre Suspension Flow through a Periodically Constricted Tube Abstract   PDF
S. B. Shah, H. Shaikh, M. A. Solagni, A. Baloch
Vol 54, No 2 (2022): 54_2 Convergence of Jungck-Kirk Type Iteration Method with Applications Abstract   PDF
Samet Maldar, Vatan Karakaya
Vol 51, No 10 (2019): 51_10 Convergent Numerical Method Using Transcendental Function of Exponential Type to Solve Continuous Dynamical Systems Abstract   PDF
Fadugba Sunday Emmanuel, Sania Qureshi
Vol 52, No 10 (2020): 52_10 Convex Active Contours with Locally Bias Field Estimator Abstract   PDF
Muhammad Salim Khan, Haider Ali, Noor Badshah, Gohar Ayub Khan
Vol 51, No 8 (2019): 51_8 Copson, Leindler Type Inequalities For Function Of Several Variables On Time Scales Abstract   PDF
Waseem Ahmad, Khuram Ali Khan, Ammara Nosheen, Maroof Ahmad Sultan
Vol 54, No 3 (2022): 54_3 Core Fundamental Groupoid Bundle, Its Sections and Relatedness of Homeomorphisms and Sections Abstract   PDF
Chidanand Badiger, T. Venkatesh
Vol 53, No 7 (2021): 53_7 Corrections and Extensions in Left and Right Almost Semigroups Abstract   PDF
Nisar Ahmad, Syed Aleem Shah, Wali Khan Mashwani, Nasim Ullah
Vol 45, No 1 (2013): 45_1 Coupled Coincidence Point Theorems for (ψ, α, β)-Weak Contractions in Partially Ordered Partial Metric Spaces Abstract   PDF
K.P.R. Rao, K.R.K. Rao
Vol 54, No 3 (2022): 54_3 Coupled Gerdjikov-Ivanov System and its Exact Solutions through Darboux Transformation Abstract   PDF
Zaheer Abbas
Vol 50, No 4 (2018): 50_4 Cubic B-spline Solution of Nonlinear Sixth Order Boundary Value Problems Abstract   PDF
Aasma Khalid.A, Muhammad Nawaz Naeem
Vol 54, No 3 (2022): 54_3 Curves Lying on Non-lightlike Surface: Differential Equation for Position Vector Abstract   PDF
Melek Erdogdu
Vol 50, No 1 (2018): 50_1 Cyclic Vector of the Weighted Mean Matrix Operator Abstract   PDF
Ebrahim Pazouki, Bahmann Yousefi
Vol 51, No 2 (2019): 51_2 Decay of a Potential Vortex. Fractional Model Details   PDF
Muhammad Ans Nazar, Constantin Fetecau
Vol 54, No 6 (2022): 54_6 Decision Support System Based on Spherical 2-tuple Linguistic Fuzzy Aggregation Operators and their Application in Green Supplier Selection Abstract   PDF
Muhammad Qiyas, Saleem Abdullah
Vol 49, No 1 (2017): 49_1 Derivations of a Subclass of Filiform Leibniz Algebras Abstract   PDF
AL-Nashri AL- hossain Ahmed
Vol 49, No 2 (2017): 49_2 Derivative Based Hybrid Genetic Algorithm: A Preliminary Experimental Results Abstract   PDF
Muhammad Asim, Javed Iqbal, Muhammad Asif Jan, Javed Iqbal
Vol 51, No 1 (2019): 51_1 Derivatives with Respect to Lifts of the Riemannian Metric of the Format f ~G =S gf +H g on TM Over a Riemannian Manifold (M; g). Abstract   PDF
Vol 54, No 7 (2022): 54_7 Detection of R- Peaks in Electrocardiogram based onWavelet Transform and Wavelet Approximation Abstract   PDF
Imtiyaz Ahmad Wani, Afroz -, Rayees Ahmad
Vol 53, No 12 (2021): 53_12 Development of the structure of q-Rung Orthopair Fuzzy Hypersoft Set with basic Operations Abstract   PDF
Salma Khan, Muhammad Gulistan, Hafiz Abdul Wahab
Vol 51, No 3 (2019): 51_3 Difference Operations of Soft Matrices with Applications in Decision Making Details   PDF
Huseyin Kamacı, Akın Osman Atagun, Emin Aygun
Vol 47, No 2 (2015): 47_2 Dimension and Depth of Monomial Edge Ideals of Line Graphs and Cycles by using Local Cohomology Abstract   PDF
Sohail Zafar, Zohaib Zahid, Adnan Aslam
Vol 52, No 11 (2020): 52_11 Domain of Binomial Matrix in Some Spaces of Double Sequences Abstract   PDF
Serkan Demiriz, Sezer Erdem
Vol 51, No 1 (2019): 51_1 Dynamical Behavior of Mathematical Model on the Network of Militants Details   PDF
Sultan Hussain
Vol 47, No 1 (2015): 47_1 e−Chaotic Generalized Shift Dynamical Systems Abstract   PDF
Fatemah Ayatollah Zadeh Shirazi, Hooman Zabeti
Vol 51, No 3 (2019): 51_3 Effect of Educational Programs on Illicit Drug Epidemics Abstract   PDF
Reza Memarbashi, Malek Pourhosseini
Vol 48, No 2 (2016): 48_2 Effects of Chemical Reaction on the Unsteady Flow of an Incompressible Fluid over a Vertical Oscillating Plate Abstract   PDF
A. U. Awan, Rabia Safdar, Aneela Shaukat, Aneela Shaukat
Vol 51, No 6 (2019): 51_6 Efficient Nested Implicit Runge–Kutta Methods for Nonlinear Stiff Problems Abstract   PDF
Attique Ur -Rehman, Shafiq Ur Rehman, Junaid Ahmad
Vol 54, No 7 (2022): 54_7 Efficiently Guided Active Contours for Image Segmentation Abstract   PDF
Lutful Mabood, Tahir Ullah, Haider Ali, Noor Badshah
Vol 51, No 6 (2019): 51_6 Elementary Analysis of Lane-Emden Equation by Successive Differentiation Method Abstract   PDF
Muhammad Khalid, Mariam Sultana, Fareeha Sami Khan
Vol 52, No 5 (2020): 52_5 Estimates for Certain Integral Inequalities on (p, q)-calculus Abstract   PDF
Humaira Kalsoom, Sabir Hussain, Muhammad Amer Latif, Gullnaz Shahzadi
Vol 50, No 1 (2018): 50_1 Estimates of Hermite-Hadamard Inequality for Twice Differentiable Harmonically-Convex Functions with Applications Details   PDF
Muhammad Amer Latif
Vol 51, No 7 (2019): 51_7 Euler Polynomials Approach to the System of Nonlinear Fractional Differential Equations Abstract   PDF
Haman Deilami Azodi
Vol 49, No 3 (2017): 49_3 Evaluation of Dialyses Patients by use of Stochastic Data Envelopment Analysis Abstract   PDF
Mohammad Khodamoradi, Mohammad Hasan Behzadi, Mohsen Rostamy- malkhalifeh, Morad Alizadeh
Vol 53, No 3 (2021): 53_3 Eventual Periodicity of Linearized BBM Equation using RBFs Meshless Method Abstract   PDF
Marjan Uddin, Abdullah -, Hameed Ullah Jan
Vol 54, No 4 (2022): 54_4 Evolutions of the Ruled Surfaces along a Spacelike Space Curve Abstract   PDF
Vol 45, No 1 (2013): 45_1 Exact analytical solutions for a longitudinal flow of a fractional Maxwell fluid between two coaxial cylinders Abstract   PDF
A. U. Awan, M. Imran, M. Athar, M. Kamran
Vol 53, No 6 (2021): 53_6 Exact Analytical Solutions of Linear DissipativeWave Equations via Laplace Transform Method Abstract   PDF
Muhammad Jamil, Rahmat Ali Khan, Kamal Shah
Vol 50, No 4 (2018): 50_4 Exact Solution for Some Rotational Motions of Fractional Oldroyd-B Fluids Between Circular Cylinders Abstract   PDF
Naeem Sadiq, Muhammad Imran, Rabia Safdar, Madeeha Tahir, Maria Javaid, Muhammad Younas
Vol 54, No 2 (2022): 54_2 Examining Higher Order Aberration in Eyes after DSEK Abstract   PDF
Fareeha Sami Khan, M. Khalid
Vol 49, No 2 (2017): 49_2 Existence and Uniqueness of Solutions of Mathematical Models of Predator Prey Interactions Abstract   PDF
Hafiz Abdul Wahab, Hafiz Abdul Wahab, Saeed Ur Rahman, Saira Bhatti, Muhammad Shahzad, Muhammad Naeem
101 - 150 of 446 Items << < 1 2 3 4 5 6 7 8 9 > >> 

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Copyright © 2006 Information Technology Centre University of the Punjab. All rights reserved